VOL. 10 · NO. 3 | September, 1939
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 10 (3), (September, 1939)
No abstract available
Articles
M. A. Girshick
Ann. Math. Statist. 10 (3), 203-224, (September, 1939) DOI: 10.1214/aoms/1177732180
No abstract available
S. S. Wilks, J. F. Daly
Ann. Math. Statist. 10 (3), 225-235, (September, 1939) DOI: 10.1214/aoms/1177732181
No abstract available
J. Lukomski
Ann. Math. Statist. 10 (3), 236-246, (September, 1939) DOI: 10.1214/aoms/1177732182
No abstract available
George B. Dantzig
Ann. Math. Statist. 10 (3), 247-253, (September, 1939) DOI: 10.1214/aoms/1177732183
No abstract available
Edward L. Dodd
Ann. Math. Statist. 10 (3), 254-264, (September, 1939) DOI: 10.1214/aoms/1177732184
No abstract available
H. L. Rietz
Ann. Math. Statist. 10 (3), 265-274, (September, 1939) DOI: 10.1214/aoms/1177732185
No abstract available
M. G. Kendall, B. Babington Smith
Ann. Math. Statist. 10 (3), 275-287, (September, 1939) DOI: 10.1214/aoms/1177732186
No abstract available
Notes
J. Stevens Stock, Lester R. Frankel
Ann. Math. Statist. 10 (3), 288-293, (September, 1939) DOI: 10.1214/aoms/1177732187
No abstract available
J. A. Joseph
Ann. Math. Statist. 10 (3), 293-296, (September, 1939) DOI: 10.1214/aoms/1177732188
No abstract available
Joseph A. Greenwood, T. N. E. Greville
Ann. Math. Statist. 10 (3), 297-298, (September, 1939) DOI: 10.1214/aoms/1177732189
No abstract available
Back Matter
Ann. Math. Statist. 10 (3), (September, 1939)
No abstract available
Back to Top